# SDR ASAA0280349

- Difficulty date: October 3, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, CORROSION ON LONGERON 30 AT FS 1022 IN AFT CARGO BAY.  SPLICED IN NEW SECTION OF LONGERON 30 FROM FS 1003 TO 1070 PER EA 5310-0211.  (M)
